Alert archive / Georgia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 344, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 18, 2009, 7:26 PM EDT for Emanuel County, Treutlen County, Georgia. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2009, 7:26 PM EDT (23:26 UTC)
- Expired
- Jun 18, 2009, 8:00 PM EDT
- In force
- 34 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Emanuel County, GA, Treutlen County, GA
The radar
The Robins AFB radar (KJGX), 104 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 7:26 PM EDT | TSTM WND DMG | Swainsboro, GA | SEVERAL TREES DOWN SCATTERED ACROSS THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 6:22 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 11.4 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2286 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 949 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 182326
SVRFFC
GAC107-283-190015-
/O.NEW.KFFC.SV.W.0344.090618T2326Z-090619T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
726 PM EDT THU JUN 18 2009
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN EMANUEL COUNTY IN EAST CENTRAL GEORGIA
EASTERN TREUTLEN COUNTY IN EAST CENTRAL GEORGIA
* UNTIL 815 PM EDT
* AT 725 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR NUNEZ...
AND MOVING SOUTH AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
STILLMORE...OAK PARK AND TARRYTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FRIDAY MORNING FOR SOUTHERN GEORGIA.
&&
LAT...LON 3247 8218 3241 8219 3235 8224 3231 8223
3229 8228 3229 8235 3231 8236 3235 8240
3232 8260 3263 8244 3260 8215 3252 8213
TIME...MOT...LOC 2326Z 358DEG 23KT 3252 8234
$$1 follow-up statement
000
WWUS52 KFFC 190000
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
800 PM EDT THU JUN 18 2009
GAC107-283-190008-
/O.CAN.KFFC.SV.W.0344.000000T0000Z-090619T0015Z/
TREUTLEN GA-EMANUEL GA-
800 PM EDT THU JUN 18 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN EMANUEL AND NORTH
EASTERN TREUTLEN COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED OUT OF SOUTHERN EMANUEL AND NORTH
EASTERN TREUTLEN COUNTIES AND SEVERE WEATHER IS NO LONGER EXPECTED
IN THESE AREAS.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FRIDAY MORNING FOR SOUTHERN GEORGIA.
LAT...LON 3247 8218 3241 8219 3235 8224 3231 8223
3229 8228 3229 8235 3231 8236 3235 8240
3232 8260 3263 8244 3260 8215 3252 8213
TIME...MOT...LOC 2358Z 358DEG 23KT 3231 8233
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 6:37 PM EDT, 49 minutes earlier.
Area forecast discussion, Jun 18, 6:37 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 637 PM EDT THU JUN 18 2009 .UPDATE... UPDATED FORECASTS TO REMOVE SEVERE THUNDERSTORM WATCH 461 FROM NORTH GEORGIA AND ADD WATCH 469 TO CENTRAL GEORGIA. SEVERE THREAT THROUGH EVENING APPEARS FOCUSED IN THE AREA FROM WASHINGTON TO MACON TO POINT SOUTH AND EAST. DAMAGING WINDS WILL CONTINUE TO BE THE PRIMARY THREAT FROM THESE ENHANCED PSEUDO-PULSE STORMS. WITHIN THE LAST FEW MINUTES THE MCN OBSERVATION HAD A GUST TO 48 KNOTS AND WRB TO 45 KTS...WITH REPORTS OF NUMEROUS DOWNED TREES IN THE AREA. RRH && .PREV DISCUSSION... /ISSUED 620 PM EDT THU JUN 18 2009/ SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... TWO CHALLENGES WITH THIS FORECAST...THE FIRST BEING THE SEVERE POTENTIAL AND THE SECOND BEING THE HOT TEMPERATURES AND HIGH HEAT INDICES. THE STRONGEST STORMS WERE OVER THE MOUNTAINS OF WRN NC/ERN TN AS OF 4 PM...AND WERE JUST STARTING TO MOVE INTO NORTH GA AND THE CAROLINAS. STORMS GENERALLY DROPPING SOUTHEAST AROUND THE PERIPHERY OF A SUBTROPICAL RIDGE CURRENTLY CENTERED OVER LA/MS. CURRENT TRAJECTORY OF STRONGEST STORMS SEEMS TO BE POINTING TOWARD THE SOUTHEAST TO SC...THOUGH ADDITIONAL DEEP CONVECTION IS LIKELY TO FORM FURTHER WEST...ESPECIALLY OVER NORTHEAST GA WHERE MESOANALYSES SHOW MIXED LAYER CAPE IS QUITE STRONG...AROUND 3000-4000 J/KG. ENVIRONMENTAL SHEAR IS RATHER WEAK...HOWEVER 18Z SPECIAL FFC SOUNDING AND AVAILABLE GUIDANCE SUGGESTS DAMAGING WIND AND LARGE HAIL THREAT. THE SUBTROPICAL HIGH TO OUR WEST TODAY WILL MOVE CLOSER TO GA FRIDAY AND SATURDAY. DEWPOINTS IN THE LOWER 70S AND AFTERNOON HIGH TEMPERATURES NEAR 100 DEGREES IN MANY AREAS WILL BRING HEAT INDICES CLOSE TO ADVISORY CRITERIA...THOUGH CONFIDENCE IS NOT QUITE HIGH ENOUGH FOR ISSUANCE. REGARDLESS OF REACHING SPECIFIC VALUES...THIS IS THE FIRST SIGNIFICANT HEAT EVENT OF THE YEAR...AND PEOPLE SHOULD TAKE PRECAUTIONS TO AVOID OVERHEATING...ESPECIALLY IF THEY HAVE TO SPEND CONSIDERABLE TIME OUTDOORS OR OUTSIDE OF AIR CONDITIONED ENVIRONMENTS. THE PROXIMITY OF THE SUBTROPICAL HIGH AND ASSOCIATED SUBSIDENCE WILL LIMIT PRECIPITATION KEEP SKIES MORE CLEAR FRIDAY/SATURDAY. MODELS MAXIMIZE H8 TEMPERATURES AROUND 25-26 DEG C ON SATURDAY AFTERNOON. LONG TERM /SUNDAY THROUGH THURSDAY/... A DEEP LAYER RIDGE TO OUR WEST WILL KEEP TEMPERATURES WARM THROUGH THE PERIOD...HOWEVER SOME RELIEF TO THE MORE ANOMALOUSLY WARM TEMPERATURES WILL ARRIVE ON MONDAY AS AN EASTERN TROUGH/UPPER LOW ROTATES INTO THE MID ATLANTIC STATES AND SENDS SLIGHTLY LESS WARM AIR INTO GA. RAIN CHANCES LOOK RELATIVELY LOW THROUGH THE PERIOD...WITH JUST A FEW AFTERNOON/EVENING TSRA POSSIBLE EACH DAY. AVIATION... PREDOMINANT VFR CONDITIONS WITH LOCAL MVFR VISIBILITIES ARE EXPECTED TO CONTINUE ACROSS THE REGION THROUGH 06Z OUTSIDE OF ISOLATED CONVECTIVE ACTIVITY. BETWEEN 06Z AND 10Z MVFR VISIBILITIES WILL BEGIN TO DOMINATE ACROSS THE AREA WITH LOCAL IFR VISIBILITIES POSSIBLE IN ESPECIALLY FOG PRONE AREAS OR AREAS THAT RECEIVE PRECIPITATION THIS EVENING. CONDITIONS WILL IMPROVE TO VFR LEVELS AFTER 15Z MOST AREAS WITH LOCAL MVFR VISIBILITIES POSSIBLE. WEST TO NORTHWEST WINDS 5 TO 15 KNOTS WILL PREVAIL THROUGH THIS FORECAST. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 73 100 73 101 72 / 30 5 5 5 10 ATLANTA 76 97 77 97 75 / 20 5 5 5 10 BLAIRSVILLE 70 93 69 91 66 / 20 10 10 20 10 CARTERSVILLE 70 98 69 98 67 / 20 10 10 10 10 COLUMBUS 76 100 75 100 77 / 20 5 5 5 10 GAINESVILLE 73 98 74 97 72 / 20 10 10 10 10 MACON 71 101 74 102 74 / 30 5 5 5 10 ROME 72 100 71 99 70 / 10 5 10 10 10 PEACHTREE CITY 69 98 68 98 70 / 20 5 5 5 10 VIDALIA 72 100 74 101 75 / 30 5 5 5 10 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL MIDNIGHT EDT TONIGHT FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CRAWFORD...CRISP... DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE...HANCOCK... HOUSTON...JASPER...JEFFERSON...JOHNSON...JONES...LAURENS... MACON...MONROE...MONTGOMERY...PEACH...PULASKI...PUTNAM... SCHLEY...SUMTER...TALIAFERRO...TAYLOR...TELFAIR...TOOMBS... TREUTLEN...TWIGGS...WARREN...WASHINGTON...WHEELER...WILCOX... WILKES...WILKINSON. &&
Hazardous weather outlook, Jun 18, 1:00 PM EDT, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 100 PM EDT THU JUN 18 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-191000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 100 PM EDT THU JUN 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS EXPECTED...SOME SEVERE...ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... A LARGE COMPLEX OF THUNDERSTORMS THAT MOVED ACROSS THE OHIO VALLEY LATE THIS MORNING WILL MOVE SOUTH SOUTHEAST ACROSS TENNESSEE INTO GEORGIA LATER THIS AFTERNOON. A STRONG RIDGE OF HIGH PRESSURE OVER LOUISIANA WILL EXPAND EAST TOWARD ALABAMA AND GEORGIA THROUGH FRIDAY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THUNDERSTORMS TODAY WILL BE STRONG DAMAGING WINDS AND FREQUENT LIGHTNING. BETWEEN 3 PM AND 6 PM...THE MOST LIKELY LOCATION FOR SEVERE THUNDERSTORMS IS NORTH OF A LINE FROM FRANKLIN TO MCDONOUGH TO WASHINGTON. AFTER 6 PM...THE SEVERE THREAT WILL SHIFT SOUTH OF THIS LINE THROUGH MIDNIGHT. .DISCUSSION... A STRONG UPPER RIDGE OVER LOUISIANA WILL EXPAND EAST THROUGH FRIDAY. HOWEVER...THE SURFACE AIR MASS WILL REMAIN MOIST AND VERY UNSTABLE WITH CAPES ABOVE 3000 AS TEMPERATURES RISE WELL INTO THE 90S ACROSS MOST OF THE AREA BY EARLY AFTERNOON. WITH GEORGIA REMAINING ON THE PERIPHERY OF THE UPPER RIDGE...AN ORGANIZED COMPLEX OF SEVERE THUNDERSTORMS THAT DEVELOPED IN THE OHIO VALLEY THIS MORNING WILL MOVE SOUTH SOUTHEAST INTO NORTH GEORGIA THIS AFTERNOON. GIVEN THE STRENGTH OF THIS COMPLEX AND THE VERY UNSTABLE ATMOSPHERE... STRONG DAMAGING WINDS AND FREQUENT LIGHTNING CAN BE EXPECTED WITH THESE STORMS. THE THUNDERSTORMS WILL CONTINUE TO MOVE SOUTH ACROSS THE STATE THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED ON FRIDAY AT THIS TIME. ISOLATED THUNDERSTORMS ARE POSSIBLE IN THE NORTHEAST GEORGIA MOUNTAINS SATURDAY AFTERNOON...OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED SATURDAY. ISOLATED TO SCATTERED...MAINLY AFTERNOON AND EVENING...THUNDERSTORMS ARE EXPECTED SUNDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA. SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 18, 6:48 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 648 PM EDT THU JUN 18 2009 GAZ086-182330- 648 PM EDT THU JUN 18 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN EMANUEL COUNTY UNTIL 730 PM EDT... AT 647 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER GARFIELD...MOVING SOUTH AT 25 MPH. WIND GUSTS OF 45 MPH...SMALL HAIL AND FREQUENT LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS EMANUEL COUNTY THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE CANOOCHEE... GARFIELD...TWIN CITY...GEORGE L SMITH STATE PARK...LEXSY AND STILLMORE.
Local storm report, Jun 18, 6:54 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
654 PM EDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG POWERSVILLE 32.60N 83.79W
06/18/2009 PEACH GA COUNTY OFFICIAL
A DOZEN TREES DOWN ACROSS THE COUNTY, SOME ON HOUSES.
0637 PM TSTM WND GST 3 NE WARNER ROBINS 32.64N 83.59W
06/18/2009 M59 MPH HOUSTON GA ASOS
&&
22Special weather statement, Jun 18, 6:57 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 657 PM EDT THU JUN 18 2009 GAZ093>095-105-107-190000- 657 PM EDT THU JUN 18 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN PULASKI...MACON...HOUSTON...PEACH AND DOOLY COUNTIES UNTIL 800 PM EDT... AT 655 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 5 MILES NORTHEAST OF KLONDIKE TO MARSHALLVILLE...MOVING SOUTH AT 30 MPH. WIND GUSTS OF 45 MPH...SMALL HAIL AND FREQUENT LIGHTNING ARE LIKELY AS THESE STORMS MOVE ACROSS PULASKI...MACON...HOUSTON...PEACH AND DOOLY COUNTIES THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MOSS OAK...MEADOWDALE...HOUSTON LAKE... CLINCHFIELD...SAND BED...KATHLEEN...PERRY...SAINT LOUIS...FORT VALLEY...GROVE PARK...HAYNEVILLE...GROVANIA... MARSHALLVILLE... KLONDIKE AND WINCHESTER.
Special weather statement, Jun 18, 7:07 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 707 PM EDT THU JUN 18 2009 GAZ108-182330- 707 PM EDT THU JUN 18 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN WILCOX COUNTY UNTIL 730 PM EDT... AT 707 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER ROCHELLE...MOVING SOUTH AT 5 MPH. WIND GUSTS OF 45 MPH...SMALL HAIL AND FREQUENT LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS WILCOX COUNTY THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE POPE CITY...ROCHELLE... ANTIOCH CHURCH...OWENSBORO...DOUBLE RUN AND PITTS.
Special weather statement, Jun 18, 7:10 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 710 PM EDT THU JUN 18 2009 GAZ086-097-098-182345- 710 PM EDT THU JUN 18 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN TREUTLEN...LAURENS AND EMANUEL COUNTIES UNTIL 745 PM EDT... AT 709 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS THAT STRETCHED FROM NEAR EAST DUBLIN TO ABOUT 7 MILES NORTHEAST OF NORRISTOWN JUNCTION...AND MOVING SOUTH AT 25 MPH. WIND GUSTS OF 45 MPH...SMALL HAIL AND FREQUENT LIGHTNING ARE LIKELY AS THESE STORMS MOVE ACROSS TREUTLEN...LAURENS AND EMANUEL COUNTIES THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ORIANNA...NORRISTOWN JUNCTION...DUBLIN...BLACKVILLE...EAST DUBLIN...ORLAND...ROCKLEDGE...MINTER...NORRISTOWN...HARLOW...GILLIS SPRINGS...COVENA...SOPERTON...NUNEZ AND LEXSY.
Local storm report, Jun 18, 7:26 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
726 PM EDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM TSTM WND GST TENNILLE 32.94N 82.81W
06/18/2009 E58 MPH WASHINGTON GA MESONET
REPORTED BY UNIVERSITY OF GEORGIA MESONET SITE.
&&
22The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 10:12 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Towns, Union | 78 min |
| Jun 17, 10:45 PM EDT | Severe Thunderstorm Warning | FFC | Towns, Union, White | 60 min |
| Jun 17, 11:54 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Lumpkin, Union | 51 min |
| Jun 18, 12:07 AM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Madison, Oconee, Oglethorpe, Taliaferro and 2 more | 53 min |
| Jun 18, 12:34 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Clarke, Dawson, Forsyth, Gwinnett and 6 more | 56 min |
| Jun 18, 12:44 AM EDT | Severe Thunderstorm Warning | FFC | Glascock, Greene, Hancock, Morgan, Oconee, Oglethorpe and 4 more | 76 min |
| Jun 18, 1:02 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dawson, Fannin, Gilmer, Gordon, Lumpkin and 4 more | 58 min |
| Jun 18, 1:08 AM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Jackson, Madison, Oconee, Oglethorpe and 2 more | 67 min |
| Jun 18, 1:13 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Jefferson, Putnam, Warren and 1 more | 77 min |
| Jun 18, 1:22 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Dawson, Forsyth, Fulton, Gwinnett, Hall and 5 more | 98 min |
| Jun 18, 2:31 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Johnson, Washington, Wilkinson | 44 min |
| Jun 18, 3:03 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Twiggs | 57 min |
| Jun 18, 5:37 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Monroe | 38 min |
| Jun 18, 5:53 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington | 52 min |
| Jun 18, 6:44 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens | 46 min |
| Jun 18, 7:05 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski | 40 min |
| Jun 18, 7:33 PM EDT | Severe Thunderstorm Warning | FFC | Wilkinson | 27 min |
| Jun 18, 7:37 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Treutlen, Wheeler | 38 min |
| Jun 18, 7:41 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs, Wheeler | 64 min |
| Jun 18, 7:41 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Wilcox | 49 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.